# SDR REXA2016092901941

- Difficulty date: September 29, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 550-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK HAS CORROSION AT BS 550 TO 566,  559+23 TO 559+40 AND  559+55 TO  559+72.  REMOVED & REPLACED THE SEAT TRACK IAW AMM 53-01-11.
